# SDR DJFA2009031

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N443LX
- Make and model: Beech 400A
- Aircraft serial: RK237
- Aircraft time: 8,169 hours, 6,760 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING CREW REPORTED INITIAL ATTEMPTS TO BRAKE WERE UNSUCCESSFUL.  CREW HAD TO PUMP THE BRAKES IN ORDER TO OBTAIN BRAKING ACTION.  MAINTENANCE FOUND THE BRAKE SYSTEM NEEDED TO BE BLED.
